Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am suffering from depression. suggest me in this condition can I do marriage ?

Sir, I am suffering a problem I am mentally disturb because every moment my body and vain are twitching And I have noising problem when listen any type of noise or when I talking any other person I am feeling bad. And my body poacher not perfect. and not beter wolking suggest me in this condition can I do mirage.
Asked On : Sun, 7 Feb 2010
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. I feel your symptoms are not of major concern.. They may be just psychological.. As long as you are physically strong and unaffected and mentally stable for most periods of the day except on few occasions, married life should not be a problem.. You can get an evaluation done by a psychologist if you want to, to know about your present mental condition.. If you are interested, you may take an opinion from one of the psychiatrist available online through this website.. The link would be

All the best...

Answered: Mon, 8 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor